# SDR FDEA201106082156

- Difficulty date: June 8, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL - LT KEEL WEB- CUT-OUT DOUBLER (AILERON INPUT ROD) - FOUND CRACKED.  CENTER LANDING GEAR WHEEL WELL LH KEEL WEB CUTOUT CRACK DOUBLER REMOVED AND REPLACED AS PER SRM 51-31-01 REV 46. NEW DOUBLER FABRICATED AS PER DWG AEA0526 REV NC. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV   112.
